# SDR AC2A072777

- Difficulty date: January 22, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5403C
- Make and model: Skrsky S76A
- Aircraft serial: 760141
- Aircraft time: 17,248 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 7635109082105
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART LEAKS AT CONNECTOR. REPLACED CHIP DETECTOR
